Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata: ``Upper and lower bounds for eigenvalues of the Laplacian on a spherical cap'' [Quart. Appl. Math. 48 (1990), no. 3, 569-573; MR1074972 (91i:35137)]


Author: Frank E. Baginski
Journal: Quart. Appl. Math. 49 (1991), 399
MSC: Primary 35P15; Secondary 35J05, 73H05, 73K15
DOI: https://doi.org/10.1090/qam/1106400
Original Article: supplement
MathSciNet review: MR1106400
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35P15, 35J05, 73H05, 73K15

Retrieve articles in all journals with MSC: 35P15, 35J05, 73H05, 73K15


Additional Information

DOI: https://doi.org/10.1090/qam/1106400
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website